# SDR ABXA9800344

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 0080004003
- Condition: Out Of Adjust
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  DOOR NOT LATCHED LIGHT WAS ILLUMINATED.  RECYCLED GEAR TWICE, UPLATCH CHECKED GOOD.  PERFORMED ADJUST/TEST OF MAIN LANDING GEAR IAW DC8 MM 32-6.  SYSTEM OPS CHECKED GOOD AFTER ADJUSTMENT.
